MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 95CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 95CM, MPD; PERCUTANEOUS CATHETER
Catalog Number 67125895D
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, there were holes at the point of 15cm from the hub of an envoy da, 6f, 95cm, mpd catheter (67125895d, 31054567).The physician used the same like product and the procedure was successfully finished.There was no patient injury reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, there were holes at the point of 15cm from the hub of an envoy da, 6f, 95cm, mpd catheter (67125895d, 31054567).The physician used the same like product and the procedure was successfully finished.There was no patient injury reported.No additional information is available.A non-sterile envoy da, 6f, 95cm, mpd was received contained in the decontamination pouch.Upon receiving the device, a visual inspection revealed the presence of multiple small holes in a section spanning from 13cm to 16cm from the distal end of the catheter.No additional damages were observed.The catheter was inspected under microscopic magnification, it was found that the coating had a worn-out appearance.The catheter was flushed with a lab-sample syringe and water was noted to be leaking from the holes found during the visual analysis manufacturing investigation: the returned device was analyzed by the manufacturing team to determine the possible cause of the catheter damage and whether it is related to the envoy da process.An analysis of the part was performed under a 10x microscopic magnification, simulating the process inspection to detect the defects found, in which the following characteristics were found: 1.The distal part of the catheter contains several holes, additionally it contains kinks.2.The damaged area presented roughness perceptible to the touch.The characteristics found in the unit received gave a clear indication that it had significant and noticeable damage that can be easily identified during the inspection process of the envoy da line and can even be detected with the naked eye and touch.The failure was tried to be replicated under manufacturing conditions.The objective was to understand the possible causes of the failure.During replication, ptfe parts were intentionally damaged in order to cause the defect through the fusion process where no parts with apparent damage were found.Then a second inspection was performed during the mandrel removal process a process subsequent to the fusion process, where it was observed that a defect similar to the customer complaint was replicated.Conclusion: based on the tests performed the reported defects were replicated.The defect is caused at the moment of removing the rod from the catheter body; this remained adhered to the rod, and when the rod was removed it result in the hole found and in the roughness marks.This issue is being addressed through cerenvous quality system.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY DA, 6F, 95CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18778219
Report Number3008114965-2024-00268
Device Sequence Number11842228
Product Code DQY
UDI-Device Identifier10878528000652
UDI-Public(01)10878528000652(11)230421(17)260331(10)31054567
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number67125895D
Device Lot Number31054567
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer04/22/2024
07/10/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date04/29/2024
07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown